[unknown]
Acta mathematica Universitatis Comenianae, 54-55 (1989), pp. 211-216
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@misc{AMUC_1989__54-55_186035,
title = {[unknown]},
journal = {Acta mathematica Universitatis Comenianae},
pages = {211--216},
year = {1989},
volume = {54-55},
url = {http://geodesic.mathdoc.fr/item/AMUC_1989__54-55_186035/}
}
[unknown]. Acta mathematica Universitatis Comenianae, 54-55 (1989), pp. 211-216. http://geodesic.mathdoc.fr/item/AMUC_1989__54-55_186035/